# SDR UPS98226433

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 2710 · Aileron Control System
- Part: Hinge
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT OUTBD AILERON HINGE IS CRACKED, SECOND FROM INBD HINGE FITTING.  REPLACED IAW 65-19275.
